Title

THE ADIABATIC PROPAGATOR

Publication Date

1989

Journal or Book Title

AMERICAN JOURNAL OF PHYSICS

Abstract

The Feynman propagator is expanded in the adiabatic limit, wherein the time scale over which the potential varies is long compared to typical quantum mechanical oscillation times in the problem. Comparison with known exact results is made for two simple models.

Comments

The published version is located at http://ajp.aapt.org/resource/1/ajpias/v57/i8/p714_s1

Volume

57

Pages

714-720

Issue

8

Share

COinS